Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Zeros of functions with finite Dirichlet integral


Authors: Stefan Richter, William T. Ross and Carl Sundberg
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 2361-2365
MSC (2000): Primary 30C15; Secondary 30C85
DOI: https://doi.org/10.1090/S0002-9939-04-07361-7
Published electronically: February 12, 2004
MathSciNet review: 2052414
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we refine a result of Nagel, Rudin, and Shapiro (1982) concerning the zeros of holomorphic functions on the unit disk with finite Dirichlet integral.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C15, 30C85

Retrieve articles in all journals with MSC (2000): 30C15, 30C85


Additional Information

Stefan Richter
Affiliation: Department of Mathematics, University of Tennessee, Knoxville, Tennessee 37996
Email: richter@math.utk.edu

William T. Ross
Affiliation: Department of Mathematics and Computer Science, University of Richmond, Richmond, Virginia 23173
Email: wross@richmond.edu

Carl Sundberg
Affiliation: Department of Mathematics, University of Tennessee, Knoxville, Tennessee 37996
Email: sundberg@math.utk.edu

DOI: https://doi.org/10.1090/S0002-9939-04-07361-7
Received by editor(s): October 22, 2002
Received by editor(s) in revised form: May 6, 2003
Published electronically: February 12, 2004
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2004 American Mathematical Society